# SDR FXGAEMBN568SW

- Difficulty date: November 26, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 34,714 hours, 48,323 cycles
- Engine: Pwa PW118
- Engine time: 30,858 hours, 48,321 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: 22201T011400
- Part serial: 359
- Condition: Erratic
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING CAME ON DURING DEPARTURE OUT OF KOGD TO KLRP.  RETURNED TO DEPARTURE AIRPORT (KOGD).  PERFORMED PRESSURIZATION SYSTEM OPERATIONS CHECK NORMAL, REFERENCE EMB 120 MM CH 21-30-01.
